| Model Number |
SUPER |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Records demonstrate that quality system procedures were correctly followed and the finished product met all quality release criteria and specifications were within allowable limits prior to release.
Event or Problem Description
Consumer reported upon removal a tampon fell apart leaving pieces inside her vaginal cavity.She was unsure if tampon pieces remained inside and consulted her doctor over concerns about possible infection resulting from pieces of the pledget remaining inside the vagina.There was no diagnosis and consumer did not experience any adverse health effects.